MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1440-1673.1996.tb00414.x

Медицинская библиотека · Australasian radiology · 1996

Erythema multiforme-like reaction associated with radiotherapy.

Veness M J, Dwyer P K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Generalized cutaneous reactions in association with radiotherapy have in the past been grouped into erythema multiforme (EM) and erythema multiforme-like reactions, the latter being reactions that do not strictly fit the accepted clinical and/or histological criteria for EM, yet have similar findings or presentations. Though usually benign and self-limiting, the progression to Stevens-Johnson syndrome, a potentially fatal form of erythema multiforme, has been reported. Presented here is a case study of a less severe radiation-induced erythema-like reaction.

Для цитирования: Veness M J, Dwyer P K. Erythema multiforme-like reaction associated with radiotherapy.. Australasian radiology. 1996. DOI: 10.1111/j.1440-1673.1996.tb00414.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.